# SDR MASA200500442

- Difficulty date: June 5, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 22,029 hours, 15,556 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Tube
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6460 PHX.  MAIN CABIN DOOR THAT WOULD NOT OPEN UPON ARRIVAL.  ADJUSTED LATCH TORQUE TUBE ROD END.
